Announcement

Collapse
No announcement yet.

Zyrtec causes massive increase in nerve pain

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Zyrtec causes massive increase in nerve pain

    Posting this in the hopes it prevents others from going through the same hell.
    I had been taking Allegra for allergies but it's efficacy was waning so I decided to switch to Zyrtec to see if that might work better. After about two days my nerve pain started increasing, but I didn't make the connection for a few more days. The listed side-effects don't include anything about neuropothy. By last Friday I was at a sustained pain level of 7-8 (scale of 10). Nothing I have on hand would touch the pain including tramadol or diazepam. My next step would've been to bump my lyrica dose to 600mg/day, but, just before I was to try that, my wife put 2 & 2 together and suggested this nightmare started after switching to Zyrtec.

    I stopped the Zyrtec two days ago and today I'm finally back to my normal nerve pain level (3-4). I did some searching and found that the FDA has had numerous reports of Zyrtec causing peripheral neuropothy. As a scientist I know the next step would be for me to validate the correlation by repeating my "experiment," but the odds of my willingly risking that pain level again are zero.
    T3 complete since Sept 2015.
Working...
X